JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPERBOLIC HEMIVARIATIONAL INEQUALITIES WITH BOUNDARY SOURCE AND DAMPING TERMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYPERBOLIC HEMIVARIATIONAL INEQUALITIES WITH BOUNDARY SOURCE AND DAMPING TERMS
Jeong, Jin-Mun; Park, Jong-Yeoul; Park, Sun-Hye;
  PDF(new window)
 Abstract
In this paper we study the existence of global weak solutions for a hyperbolic hemivariational inequalities with boundary source and damping terms, and then investigate the asymptotic stability of the solutions by using Nakao Lemma [8].
 Keywords
hemivariational inequality;existence of solution;asymptotic stability;source term;
 Language
English
 Cited by
1.
Optimal control problems for hyperbolic equations with damping terms involving p-Laplacian, Journal of Inequalities and Applications, 2013, 2013, 1, 92  crossref(new windwow)
 References
1.
R. Adams, Sobolev Spaces, Academic Press, New York, 1975.

2.
S. Carl and S. Heikkila, Existence results for nonlocal and nonsmooth hemivariational inequalities, Journal of Inequalities and Applications 2006 (2006), Article ID 79532, 13 pages. crossref(new window)

3.
J. L. Lions, Quelques methodes de resolution des problemes aux limites non linéaires, Dunod-Gauthier Villars, Paris, 1969.

4.
L. Liu and M. Wang, Global existence and blow-up of solutions for some hyperbolic systems with damping and source terms, Nonlinear Analysis 64 (2006), 69-91. crossref(new window)

5.
S. A. Messaoudi, Global existence and nonexistence in a system of Petrovsky, J. Math. Anal. Appl. 265 (2002), 296-308. crossref(new window)

6.
M. Miettinen, A parabolic hemivariational inequality, Nonlinear Anal. 26 (1996), 725-734. crossref(new window)

7.
M. Miettinen and P. D. Panagiotopoulos, On parabolic hemivariational inequalities and applications, Nonlinear Anal. 35 (1999), 885-915. crossref(new window)

8.
M. Nakao, A difference inequality and its application to nonlinear evolution equations, J. Math. Soc. Japan 30 (1978), 747-762. crossref(new window)

9.
M. Nakao, Energy decay for the quasilinear wave equation with viscosity, Math. Z. 219 (1995), 289-299. crossref(new window)

10.
K. Ono, On global solutions and blow-up solutions of nonlinear Kirchhoff strings with nonlinear dissipation, J. Math. Anal. Appl. 216 (1997), 321-342. crossref(new window)

11.
P. D. Panagiotopoulos, Inequality Problems in Mechanics and Applicatons. Convex and Nonconvex Energy Functions, Birkhäuser, Basel, Boston, 1985.

12.
P. D. Panagiotopoulos, Modelling of nonconvex nonsmooth energy problems. Dynamic hemivariational inequalities with impact effects, J. Comput. Appl. Math. 63 (1995), 123-138. crossref(new window)

13.
J. Y. Park and J. J. Bae, On the existence of solutions of the degenerate wave equations with nonlinear damping terms, J. Korean Math. Soc. 35 (1998), 465-489.

14.
J. Y. Park, H. M. Kim, and S. H. Park, On weak solutions for hyperbolic differential inclusion with discontinuous nonlinearities, Nonlinear Anal. 55 (2003), 103-113. crossref(new window)

15.
J. Y. Park and S. H. Park, On solutions for a hyperbolic system with differential inclusion and memory source term on the boundary, Nonlinear Anal. 57 (2004), 459-472. crossref(new window)

16.
J. Rauch, Discontinuous semilinear differential equations and multiple valued maps, Proc. Amer. Math. Soc. 64 (1977), 277-282. crossref(new window)

17.
R. E. Showalter, Monotone Operators in Banach Space and Nonlinear Partial Differential Equations, Mathematical Surveys and Monographs, 49, American Mathematical Society, Providence, RI, 1996.

18.
G. Todorova, Stable and unstable sets for the Cauchy problem for a nonlinear wave equation with nonlinear damping and source terms, J. Math. Anal. Appl. 239 (1999), 213-226. crossref(new window)

19.
C. Varga, Existence and infinitely many solutions for an abstract class of hemivariational inequlaities, Journal of Inequalities and Applications 2005 (2005), 89-105. crossref(new window)